# SDR AMTA200800206

- Difficulty date: March 5, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Unserviceable
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW CREW DEBRIEF F/O, SFMC CDU INTERMITTENTLY BLANKS OUT, SELECT SW. TO ALTERNATE, NO HELP.  REMOVED AND REPLACED FMC CDU IAW AMM 344-62-02.  OPS CHECKED GOOD.  (K)
